On Decomposition Majorants of an Indefinite metric.
Mathematische Zeitschrift, Tome 101 (1967), pp. 65-67
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__101_170825,
author = {J. Bogn\'ar},
title = {On {Decomposition} {Majorants} of an {Indefinite} metric.},
journal = {Mathematische Zeitschrift},
pages = {65--67},
year = {1967},
volume = {101},
zbl = {0154.14403},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__101_170825/}
}
J. Bognár. On Decomposition Majorants of an Indefinite metric.. Mathematische Zeitschrift, Tome 101 (1967), pp. 65-67. http://geodesic.mathdoc.fr/item/MZ_1967__101_170825/